Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pregnant. Low hcg level. On urtroestrogen 200mg. Started diarrhoea with cramps. No spotting or bleeding, vaginal pain

Hi, I found out I am pregnant about 4 weeks along, my last period was on 2 April 2012 and I have a 22 day cycle like clockwork! My hcg level is 230/ml which my dr said was less for how pregnant I am, she has prescribed me urtroestrogen 200mg which I am taking, I have diarrhea with cramps only sometimes and it s lated nearly 5 days now but not severe. I ve had no spotting or bleeding, I did have a miscarriage 4 months back, also I have cravings and tender breasts slight backache and shooting pains in the vagina that come and go when they please!
Asked On : Thu, 10 May 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild diarrhea and craps in the abdomen that you have could be related to the hormonal changes in your body due to pregnancy. This will subside gradually.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor